# SDR UPS08452200

- Difficulty date: May 8, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Damaged
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING DAMAGE ON CONTACT WITH POLE ON TAXI IN.
